# SDR GLBA2016092300613

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 49,994 hours, 52,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 12004859001
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LEFT COCKPIT WINDOW WAS HARD TO OPERATE.  MAINTENANCE CLEANED AND LUBRICATED THE WINDOW IAW MM 12-21-05.
